# SDR CALA2013080890246

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 74,280 hours, 13,174 cycles
- Engine: Pwa PW4077
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nr 1 Egt Probe
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE EGT PROBE "LT ENG, CH A" SIGNAL IS OUT OF RANGE. REPLACED NR 1 ENG EGT HARNESS IAW MM 77-21-02.
